Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 3(303), Pages 149–150 (Mi umn1079)  

This article is cited in 1 scientific paper (total in 2 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a formulation of Cauchy's problem for integro-differential equations

E. B. Kuznetsov


Full text: PDF file (116 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:3, 625–626

Bibliographic databases:

MSC: 45J05, 45E05
Received: 18.10.1994

Citation: E. B. Kuznetsov, “On a formulation of Cauchy's problem for integro-differential equations”, Uspekhi Mat. Nauk, 50:3(303) (1995), 149–150; Russian Math. Surveys, 50:3 (1995), 625–626

Citation in format AMSBIB
\Bibitem{Kuz95}
\by E.~B.~Kuznetsov
\paper On a~formulation of Cauchy's problem for integro-differential equations
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 3(303)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn1079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1349323}
\zmath{https://zbmath.org/?q=an:0853.45010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..625K}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 3
\pages 625--626
\crossref{https://doi.org/10.1070/RM1995v050n03ABEH002570}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT98400010}


Linking options:
  • http://mi.mathnet.ru/eng/umn1079
  • http://mi.mathnet.ru/eng/umn/v50/i3/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Bakhvalov, S. P. Novikov, A. T. Fomenko, “Ol'ga Arsen'evna Oleinik (on her seventieth birthday)”, Russian Math. Surveys, 50:4 (1995), 837–848  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. S. Dmitriev, E. B. Kuznetsov, “Numerical solution to systems of delay integrodifferential algebraic equations”, Comput. Math. Math. Phys., 48:3 (2008), 406–419  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:310
    Full text:116
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021